# SDR LR7A2021121303045

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Former
- Part number: 2024T30050
- Condition: Cracked
- Component: Leading Edge, H, Lkheed
- Component part number: 370019602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH HORIZONTAL LEADING EDGE FORMER CRACKED AT HSS145.2R, FS1054, WL268.3. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20. NR# 0693.
